# SDR SIMA20170308002

- Difficulty date: March 8, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 38,655 hours, 34,217 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Shorted
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING DESECENT, HAD A LANDING GEAR AIR GROUND FAIL MESSAGE ILLUMINATE ON THE EICAS,  AS WELL AS A NR 1 & 2 ENGINE REVERSER DISAGREE, FOLLOWED THE EMERGENCY ABNORMAL CHECKLIST,  THERE WAS NO INDICATION OF REVERSERS OPEN.  FOUND THE AIR / GROUND CIRCUIT BREAKER OPEN AND WILL NOT RESET DUE TO INTERNAL SHORT OF NLG WOW SWITCH CONNECTOR P2834.  REMOVED AND REPLACED THE CONNECTOR IAW SWPM 20-50-05,  FUNCTIONAL CHECKED OK IAW AMM 32-63-05.
